Header menu link for other important links
Some Reliability Properties of Transformed-Transformer Family of Distributions
, P. Kundu, A.K. Nanda
Published in Taylor and Francis Ltd.
Volume: 38
Issue: 1
Pages: 44 - 56
SYNOPTIC ABSTRACT: The Transformed-Transformer family of distributions are the resulting family of distributions as transformed from a random variable T through another transformer random variable X using a weight function ω of the cumulative distribution function of X. In this article, we study different stochastic ageing properties, as well as different stochastic orderings of this family of distributions. We discuss the results with several well known distributions. © 2018, © 2018 Taylor & Francis Group, LLC.
About the journal
JournalData powered by TypesetAmerican Journal of Mathematical and Management Sciences
PublisherData powered by TypesetTaylor and Francis Ltd.